MAUDE Adverse Event Report: MEDTRONIC, INC. COAXIAL UMBILICAL ROHS; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC, INC. COAXIAL UMBILICAL ROHS; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 203CX
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
Incident description: during cryo balloon ablation, a pop sound was heard when inflated balloon came on frezz (sp?).Deflated, removed balloon from the patient.Opened new balloon attached to umbilical cable.The same thing happened, with same error code: 50030, it said "try changing umbilical cable." when we did this, no problem.We continued with the procedure.The patient was stable when they left the procedure room.The procedure was completed with the following findings: findings: normal sinus rhythm at baseline with normal ah, hv, qrs and qt intervals with post ablation testing revealing absence of dual av node physiology.Successful pulmonary vein isolation using a cryo cath balloon of all 4 pulmonary veins for paroxysmal atrial fibrillation.Successful right atrial flutter ablation at the cavotricuspid isthmus with creation of bidirectional block.

Brand Name
COAXIAL UMBILICAL ROHS
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key9967294
Report Number9967294
Device Sequence Number19792238
Product Code LPB
UDI-Device Identifier00643169950146
UDI-Public(01)00643169950146(17)210522(10)46005
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/14/2020
Report Date (Section F) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number203CX
Device Lot Number46005
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight94
Date Report Sent to FDA04/14/2020